# SDR UALA2010110104058

- Difficulty date: October 31, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 48,039 hours, 5,718 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. SEAT ROW 43 LT.   SECURED CONNECTOR, OPS. CHECKS. NORMAL.
